MathSciNet Relay Station
MathSciNet bibliographic data
MR752475 93E05 (60G99)
Lepeltier, J.-P.; Maingueneau, M. A. Le jeu de Dynkin en théorie générale sans l'hypothèse de Mokobodski. (French) [The Dynkin game in general theory without Mokobodzki's assumption] Stochastics 13 (1984), no. 1-2, 25–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement